<none>
Deficits in executive functions can be very difficult to treat. Some people who are overly susceptible to distraction can be helped to focus by using a mild psychostimulant such as Ritalin. It remains unclear how this kind of medication affects...
Many people experience language disturbance as a direct consequence of their epilepsy. Others may develop problems as a result of medication or surgery. The first thing to do if you are having language problems is to bring them to the attention of...
Can my seizure medicines cause language problems? For some patients with epilepsy, it is thought that the seizure medicines they take may be causing some of their language problems. In particular, disturbances in naming and comprehension have...
What should you do if you think you have a problem with memory related to epilepsy? The first thing is to have a frank discussion with your doctor, expressing your concerns about memory. Having treated you and your particular type of epilepsy, your...
What causes memory problems in people with epilepsy? The answer is not so simple. Most experts agree that a number of factors, in combination, are the likely cause. Psychologists Bruce P. Hermann and Steven Whitman have outlined a scheme to explain...

Pages